# SDR UALA2012012400501

- Difficulty date: January 24, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 41,415 hours, 9,013 cycles
- Engine: Pwa PW4077
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Part number: 8102294
- Part serial: 152
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM AIR PRSOV R RIGHT TRIM AIR PRESSURE RELIEF SHUTOFF VALVE (PRSOV) FAILED.  STATUS  MSG01- NOT ACTIVE TAXI OUT MODE DEPENDENT; TRIM AIR PRESSURE REGULATING AND SOV (RIGHT) TORQUE MOTOR IS NOT IN COMMANDED POSITION. DB- CABIN TEMPERATURE CONTROLLER (R CHAN2)MSG-2124202 INACTV TA MODE.  DF PER MEL2162E LOCKED OUT RIGHT SIDE TRIM AIR PRSOV PER MM.  REPLACED RT TRIM AIR PRSOV PER MM.  MAT TEST PASSED ON LRU.  NO EICAS FAULT NOTED.
